MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery
Catalog Number 050-87212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This female peritoneal dialysis (pd) patient reported that she was admitted to the hospital on (b)(6) 2026 due to peritonitis.Follow-up was conducted with the patient¿s peritoneal dialysis registered nurse (pdrn).The patient went to the emergency room (er) on (b)(6) 2026 due to abdominal pain (not the 24th as initially reported).The patient was admitted to the hospital and diagnosed with peritonitis.No information pertaining to culture results or antibiotic therapy was available as the patient remains hospitalized.The cause of the peritonitis event is unknown.No further information is available.
 
Additional Manufacturer Narrative
Clinical investigation: there is a temporal relationship between peritoneal dialysis utilizing the liberty select cycler with liberty cycler set and the patient event of peritonitis with hospitalization.However, there is no documentation in the complaint file to show a causal relationship between the adverse event, and the use of the liberty select cycler and cycler set.Additionally, there is no allegation or evidence of a device malfunction or deficiency, or cycler set defect reported for this event.Although no information was provided related to culture results or the determined cause of the reported peritonitis, all pd patients are at risk of peritonitis due to a compromised immune system and the increase of potential for microbial contamination from dialysis techniques.Most cases of peritonitis are caused by touch contamination by the patient with the pd catheter being a source of entry for organisms into the peritoneum.Based on limited information and no allegation of a malfunction, deficiency, or defect, the liberty select cycler and cycler set can be excluded as the cause of the patient¿s reported peritonitis event.

Brand Name
LIBERTY CYCLER SET, DUAL PATIENT CONNECT
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50196460
Report Number0008030665-2026-02149
Device Sequence Number14980194
Product Code FKX
UDI-Device Identifier00840861100736
UDI-Public00840861100736
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid.; Liberty Select Cycler.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale